# SDR 2006FA0000774

- Difficulty date: August 6, 2006
- Submitted: August 13, 2006
- Operation: General aviation
- Aircraft: N121MA
- Make and model: Micco MAC-145A
- Aircraft serial: 307
- Aircraft time: 700 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Spring
- Condition: Fractured
- Location: Tailwheel Assy
- Part time: 700 hours
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAILWHEEL SPRING FAILED ON LANDING.  BROKEN IN MULTIPLE LOCATIONS.  ONE BREAK POINT SHOWS EVIDENCE OF CORROSION, THE OTHER DOES NOT.  CRYSTALLIZATION PRESENT AT BOTH BREAK POINTS.  CRACKS APPEAR TO HAVE BEEN COVERED BY PAINT.
